Matches in DBpedia 2015-10 for { <http://doi.org/10.1007/BF01112819> ?p ?o }
Showing triples 1 to 12 of
12
with 100 triples per page.
- BF01112819 doi "10.1007/BF01112819".
- BF01112819 first1 "Hyman".
- BF01112819 isCitedBy Bass_number.
- BF01112819 isCitedBy Gorenstein_ring.
- BF01112819 issn "0025-5874".
- BF01112819 journal Mathematische_Zeitschrift.
- BF01112819 last1 "Bass".
- BF01112819 mr "0153708".
- BF01112819 pages "8–28".
- BF01112819 title "On the ubiquity of Gorenstein rings".
- BF01112819 volume "82".
- BF01112819 year "1963".